Codral PE Cold & Flu Day & Night 24 tablets

Codral PE Cold & Flu Day & Night 24 tablets

New formula Codral Day & Night is ideal for headaches and fever, blocked/runny nose and body aches & pains. Contains 18 Day capsules and 6 Night capsules.

$7.99

SAVE $7.00 OFF RRP

Description and use

The unique formulation combines active ingredients which aid rest by relieving: 1. Fever and headache 2. Body aches and pains 3. Blocked and runny nose 4. Sneezing and watery eyes. Aches and pains associated with cold and flu.

Dosage

Day : 2 red tablets as necessary Night: 2 orange tablets Maximum of 6 day & 2 night tablets in 24 hours. Adults to stop after 3 days. Children after 48 hours, except on medical advice

Active Ingredients

Day: Paracetamol 500mg Phenylephrine Hydrochloride 5mg Night: Paracetamol 500mg Phenylephrine Hydrochloride 5mg Chlorpheniramine Maleate 2mg

Storage and Disposal

Do not use if carton seal is broken or missing or if blister foil is broken. Store below 30°C in a dry dark place.

Warnings

Warning: Do not use: - For children below 12 years - If you are hypersensitive to any of the ingredients - If you have taken paracetamol - If you are taking antidepressants - If you have taken antihistamines - If blister foil is broken Phenylephrine may cause sleeplessness in some people. Night medication may cause drowsiness. If affected do not drive a vehicle or operate Machinery. CAUTION If symptoms persist, worsens, or new synptoms appear, see your doctor. Discontinue use and see a docotr at the first sign of a skin reaction or any other sign of hypersensitivity."